| Catalog Number |
ES37 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer alleged that the plastic is peeling off during use.
Additional Manufacturer Narrative
We only have very limited information regarding this complaint case.We are continuing to follow up with the customer to obtain additional information.This is the second complaint of its kind within the last 2.8 years of complaint reviews on 4 eaches of products.In the same time period, we have sold 65825 eaches.0.0046% = low.A follow up report will be submitted once we have received additional information.
Additional Manufacturer Narrative
Customer was using product during an unknown procedure and operation when the physician stated the coating on the electrode was coming off.Customer confirmed there was no patient impact.Customer was asked multiple questions, and multiple follow ups were attempted, but no further information was able to be obtained.Complaint case is unable to be confirmed at this time.True root cause cannot be determined with accuracy without further information.Based on the above information, no further actions are required and this can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or additional informaiton pertinent to the investigation, a subsequent follow up report will be submitted.